advertisement
Question
Posted by: rita | 2010/09/12

Antibiotics and sinus medication

Hi please could you tell me why I cannot tolerate antibiotics - either get very irritable, hunger pains and vomitting. Only one I can take it Ketazol. I dont get sick on sinus but extremely irritable, and I think it was Avamy gave me terrible headaches. Its terrible because I get prescribed medications and end up having to stop taking.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Rita

Although antiobiotics are generally well tolerated, some persons do experience more frequent adverse-effects. Avelon, a fluoroquinolone antibiotic, can for example cause CNS effects in some inluding headaches, restelness and agitation.
Your only resort would be to ask your doctor for an antibiotic from a different category.
Ketazol, is mainly an antifungal drug and will unfortunately not be useful in treating most infections.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/09/13

Hi Rita

Although antiobiotics are generally well tolerated, some persons do experience more frequent adverse-effects. Avelon, a fluoroquinolone antibiotic, can for example cause CNS effects in some inluding headaches, restelness and agitation.
Your only resort would be to ask your doctor for an antibiotic from a different category.
Ketazol, is mainly an antifungal drug and will unfortunately not be useful in treating most infections.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement